# SDR 200414S

- Difficulty date: June 5, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 39,542 hours, 50,012 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Mlg Switch
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR REMAINED UP & LOCKED WITH GEAR HANDLE DOWN (3 RED LIGHTS ONLY). RECYCLED GEAR HANDLE TWICE. GEAR EXTENDED N THIRD ATTEMPT. COMPLIED WITH A WALK AROUND INSPECTION AND HAVE DETERMINED THIS AIRCRAFT TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT FROM MKK TO HNL ONLY. RETIGHTENED TERMINAL IN BACK OF INHIBIT SWITCH. OPS CHECK GOOD IAW DHC 8 MM CH. 32-35-00 PG. 201-203 PARA. 1A. SWING GEAR, OPS CHECK GOOD IAW DHC 8 MM 32-30-00 PG. 204-205 PARA. 2A.
